A verified optimization technique to locate chaotic regions of Hénon systems

Csendes Tibor, Garay Barnabás, Bánhelyi Balázs: A verified optimization technique to locate chaotic regions of Hénon systems.
JOURNAL OF GLOBAL OPTIMIZATION, 35 (1). pp. 145-160. ISSN 0925-5001 (2006)

[img] Text
art3A10.10072Fs10898_005_1509_9_u.pdf - Published Version
Korlátozott. Registered users only

Download (228kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GLOBAL OPTIMIZATION
Date: 2006
Volume: 35
Number: 1
Page Range: pp. 145-160
ISSN: 0925-5001
Publisher: Springer
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 1327844
DOI id: https://doi.org/10.1007/s10898-005-1509-9
Date Deposited: 2016. Jul. 07. 13:47
Last Modified: 2016. Jul. 07. 13:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9142

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year